# SDR 9JLA2022071232657

- Difficulty date: July 7, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 6,044 hours, 4,268 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT CHECKS THE MAINTENANCE TEAM DISCOVERED BRAKE FLUID LEAKING FROM THE BRAKE BOOST PUMP FILTER HOUSING. THE MAINTENANCE TEAM REMOVED AND REPLACED THE BRAKE BOOST PUMP FILTER HOUSING O-RING PER THE AMM. LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
